# SDR UPS202846

- Difficulty date: April 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19233
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Nr 14 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN 'D' CHECK, MAINTENANCE FOUND DELAMINATION ON THE LOWER SURFACE OF THE NR 14 SPOILER.  MAINTENANCE REMOVED THE DAMAGED AREA, FINAL REPAIR PER SRM 51-40-6.
